Jump to content

Photo

Some Trouble With The Regimen

dosage regimen redness flaking dryness breakout ramp up 2 months

3 replies to this topic

#1 gnomioandjuliette

gnomioandjuliette

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Gender:Male
  • Joined: 13-June 13

Posted 13 June 2013 - 12:15 PM

Hey guys, another desperate here,

 

A little personal acne CV:

 

I didn't really have acne issues until the age of 19. Out of the blue I began to develop moderate to severe acne, which immensely influenced my self-esteem and ultimately forced me to go on the accutane (after the topical version of accutane failed to show results). This was actually my 3rd time on the accutane, but the times I took it before I only had mild teenager acne AND: neither I ,nor my dermatologist didn't really pay attention to get a large cummulative dosage.

Ironically, I was clear after about 3 months at the time, so I just quit when I was happy with my skin.

 

On my 3rd course ,though it took 5 months of 80mg a day, until I finally saw some progress. I completed the treatment after a total of about 7 months and a cummulative total dosage of about 120 mg/kg. My skin wasn't perfect after the treatment, but I only got tiny pimples after the treatment, so I thought I was finally done with acne.

 

Needless to say, I began to break out about half a year later.

 

 

 

 

So, the last beacon of hope I saw was the regimen!

At first, I didn't think I was going to need 2 applications of BPO each day, so I started out with applying my gel just at night.

 

I started to slowly increase the dosage, until I hit the "half-finger" mark and then - after 2 months - began to apply BPO in the morning as well (that's exactly one week ago), because my condition hardly improved, if it did at all, which leaves a crack in my self-esteem!

 

 

My problem is now :

I am now pretty much stuck at that dosage! Whenever I try to ramp up the amount of BPO I use , my skin gets really irritated , red and starts to peel off like crazy.

 

How do you guys do it?

I'm afraid of just soldiering through the pain, in the hope that my skin will be able to bear it, because I fear it could damage my skin , without getting any improvement in return.

 

 

Also, I wonder why I'm not clearing up as nicely as most people seem to do on this website. Just looking at pictures of other users being not more than 1 month in, I'm thinking "what am I doing wrong?!"

 

 

 

Thanks for the help !

 

gnomioandjuliette


Edited by gnomioandjuliette, 13 June 2013 - 12:15 PM.


#2 Brandy

Brandy

    Senior Member

  • Regimen Assistance
  • Posts & Likes
    Posts: 20,202
    Likes: 224
About Me
  • Gender:Not Telling
  • Joined: 27-February 05

Achievements

     

Posted 13 June 2013 - 01:28 PM

Make sure you are being very generous with the moisturizer and get some jojoba oil. Add 5-6 extra drops of jojoba oil to your moisturizer each time you apply it. Seriously, jojoba oil is such a little miracle for dry irritated skin. Try that and then try to slowly increase the amount of bp.

 

Hope that helps!







We're all in this together.


#3 gnomioandjuliette

gnomioandjuliette

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Gender:Male
  • Joined: 13-June 13

Posted 14 June 2013 - 11:42 AM

Thank you for your response ! I'll give Jojoba Oil a try!


Do you think it could serve as a stand-alone moisturiser ,too ? 


 



#4 gnomioandjuliette

gnomioandjuliette

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Gender:Male
  • Joined: 13-June 13

Posted 12 July 2013 - 03:30 PM

So, now, almost a month later, I can confirm "Jojoba oil really works !" Thank you so much for that tip Brandy!!!

 

I've been able to slowly ramp up the amount of BP I use!

 

 

 

But still, when I watch Dan apply his normal amount of BP in his video, I can't imagine how his skin can take it without dissolving ?!

 

e.g. when I apply just the tiniest amount to the space between my lower lip and my chin, my skin first starts to first hurt, then becomes a somewhat leather-like film, and finally becomes really delicate,like baby's skin. Thus, even the slightest scratch hurts it considerably.

 

I now moved up to like a THICK half- finger's length, but can't imagine to move up to 2 full thick finger lengths. 

 

Seems utterly impossible ! 

 

 

Could my 3% BP be a reason for this? 2,5% BP isn't availably in the country I live in, don't ask me why...

Or do you guys have any more tips?






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users